# SDR 9JLA2021120812616

- Difficulty date: December 1, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N887PC
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0095
- Aircraft time: 5,410 hours, 3,577 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Tcas System
- Part number: 8221294002
- Part serial: 154496
- Condition: Intermittent
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED OF A INTERMITTENT TCAS FAIL ON THE PDF. THE MAINTENANCE TEAM DETERMINED THE TCAS PROCESSOR WAS DEFECTIVE AND WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
